Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COLOPLAST A/S TITAN; INFLATABLE PENILE PROSTHESIS
Model Number
ENR8112400
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
New Search
Submit an Adverse Event Report
Brand Name
TITAN
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer
(Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA 3050
MDR Report Key
12716586
Report Number
2125050-2021-01559
Device Sequence Number
13794016
Product Code
FHW
UDI-Device Identifier
05708932532723
UDI-Public
05708932532723
Combination Product (Y/N)
N
PMA/510(K) Number
P000006
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2013
Device Explanted Year
2021
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
10/29/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
ENR8112400
Device Catalogue Number
ENR811
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
10/08/2021
Initial Report FDA Received Date
10/28/2021
Patient Sequence Number
1